1st off please only answer if you have taken this drug for Bipolar Disorder or know a close family member that has. Yes, I have Bipolar Disorder & like many of us, have tried "tons" of meds to try & control it. (been there, done it all & at my wits end again). My Psychiatrist prescribed Carbamazepine 2 weeks ago at 200 mgs twice per day. At 1st nothing much until I had my 1st blood test at 1 week... then came the horrible side effects (that were worse than any other med I've been on & most came at night while trying to sleep). Itching so bad I was digging into my skin which became bloody & nasty looking, sweating, the horrible stomach upset & nausia (sp), bloated stomach, not being able to eat, muscle spasms at night (my muscles ALL over my body jerking while I tried to sleep the night & couldn't). I didn't sleep for 5 nights straight & finally said "screw it, I stopped taking the medication 5-6 days ago. I guess my question is, did anyone else have this experience? It has almost been 6 days now & I STILL feel all the side effects & still no sleep due too the twitching, tremures, & muscle spasms. If you have ever been on it, how long does it take to GET OUT of your system? I can't stand it anymore... pls help, thank you..
Yes I was put on Tegretol for Bipolar Disorder.." could not take it!!! " My sister has this same disorder..her Doctor prescribed it..she left on vaction and started taking it as prescribed... She became ill... very sick to her stomach ,but almost unable to awaken after her vomiting. I was soooo dizzy and it made me feel "strange" after I also noticed an itching I called my Dr. ... I was told to stop the medication. Be very care to the skin itching ..it can be a very important alert sign of an allergy. I pray you have gotten help since your last question was enter. good-luck!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2009 • 1 answer
Posted 4 Jul 2010 • 1 answer
Posted 28 Feb 2013 • 1 answer
Posted 16 Aug 2013 • 2 answers
Posted 10 Dec 2014 • 1 answer